Journal of special operations medicine : a peer reviewed journal for SOF medical professionals · 2016
Lesions Arising in a Tattoo of an Active Duty US Marine Corps Woman.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Winn Aubrey E, Rivard Shayna C, Green Brian
Аннотация
Tattoos are ubiquitous in modern society; however, they do not come without risk of medical complications. When complications arise in the military community, a particularly thorough differential diagnosis should be considered based on the increased exposures service members have during deployment and throughout their military career. We present a case of a 38-year-old active duty US Marine Corps woman with worsening skin lesions arising within a tattoo 6 weeks after acquiring the tattoo on her right chest. Given environmental exposures from a recent deployment to the Middle East, a wide differential was considered. Ultimately, a skin biopsy revealed early hypertrophic scar formation responsive to therapy with intralesional triamcinolone acetonide (Kenalog® [ILK]). However, given the Marine had recently deployed and is part of the active duty population, consideration of alternative, albeit rare, etiologies was imperative.